I recently (7/28) had a defib unit installed. Seven weeks later, I contracted an infection under the unit. I was put in the hospital for a week on an IV Daptomycin, then a week on outpatient IV Daptomycin. I was then put on two oral
antibiotics at home. Everything was fine until until 10 days ago, between the hours of noon and 4 p.m., my face
flushes and I will run a low-grade fever. I break it with Tylenol or aspirin and all is well through the night and through
the next morning. In the afternoon, again, my face flushes like a sunburn and my temp will rise a degree or a degree and a half. I called my doctor and he said to get off the two antibiotics and get a blood culture ran.
I have had blood tests (sed rate 0), urine tests, and a blood culture ran and nothing shows up.
It's almost on schedule that my face turns red and the fever begins.
Are there problems with too much antibiotics? What in the world could be causing this?
I am a male, 72 years old and am on medication for blood pressure (controlled), epilepsy (controlled), and a heart
med (Coreg). I have no other symptoms of anything.
Would appreciate any ideas you might have.
No, but it's getting better. The internet says that one cause of this is
too much antibiotics. I may get one flush per day, but no fever.
It's not my medication, I've been on it for years.
I had to have heavy and strong antibiotics for two weeks to counteract the infection under my defib unit. Then I was on two oral antibiotics
for about 20 days when it started. I was pulled off all antibiotics and it's
gradually getting better. May take up to 30 days to get it all flushed out
of my system.
my sister is having similiar symptoms except she is 8 and isnt on any medications her cheeks are just always red and splotchy all the time for the past 2 days and she has a lowgrade fever almost not their what do you think i i should do
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.